| Model Number |
ACT100 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the reported erratic results was not verified during service.The service technician arrived on site and was told that the instrument has been working fine since the initial complaint.Preventive maintenance was performed per specifications.Note: the instrument was serviced in the field by a medtronic field service technician.The instrument was not returned to a medtronic facility.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that prior to use of an act plus instrument, it was reported that the instrument was producing erratic results.The use of the instrument was unspecified.There was no patient impact associated with this event.
Additional Manufacturer Narrative
Additional info h5: medtronic received additional information that both liquid and electronic controls were used.No error codes were displayed.Quality control is performed daily and lot numbers were unavailable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.